Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

No period since six month, pregnancy test negative

I am AAAAAAA . wife name goutami age 22 years old. she not getting period properly since 6 months. last LTA 12 Th feb. . we tested she was not pregaant..last week we took ulrasound . docotor said three lines not available .2 lines are visible. we conti with doctors given medicine cource. we are waiting for pregancy. she not getting period till now. we both r tensed. please guide us . waiting for ur reply.
Asked On : Sat, 24 Mar 2012
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
Mar 2013
Thank you for your query.
Absence of period since 6 months needs to be investigated.
The reasons could be stress, anxiety, rapid fluctuations in weight, hormonal imbalance, thyroid disorder or conditions like polycystic ovaries.
She needs detailed gynecological evaluation and appropriate blood tests and a pelvic ultrasound to know the reason for prolonged amenorrhoea.
Take care.
Answered: Fri, 22 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor